Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Preimages of metric spaces


Authors: G. M. Reed and P. L. Zenor
Journal: Bull. Amer. Math. Soc. 80 (1974), 879-880
MSC (1970): Primary 55E30, 55E35
DOI: https://doi.org/10.1090/S0002-9904-1974-13553-6
MathSciNet review: 0375249
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Metrization of topological spaces, Canad. J. Math. 3 (1951), 175-186. MR 13, 264. MR 43449
  • 2. R. H. Bing, A translation of the normal Moore space conjecture, Proc. Amer. Math. Soc. 16 (1965), 612-619. MR 31 #6201. MR 181976
  • 3. B. Fitzpatrick, Jr. and D. R. Traylor, Two theorems on metrizability of Moore spaces, Pacific J. Math. 19 (1966), 259-264. MR 34 #3535. MR 203686
  • 4. W. G. Fleissner, Normal Moore spaces in the constructible universe (to appear).
  • 5. F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677.
  • 6. F. B. Jones, Review #3535 (of reference 3 above), Math. Reviews 34 (1967), 643.
  • 7. R. W. Heath, Screenability, pointwise paracompactness, and metrization of Moore spaces, Canad. J. Math. 16 (1964), 763-770. MR 29 #4033. MR 166760
  • 8. R. L. Moore, Foundations of point set theory, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 13, Amer. Math. Soc., Providence, R.I., 1962. MR 27 #709. MR 150722
  • 9. F. D. Tall, Set-theoretic consistency results and topological theorems concerning the normal Moore space conjecture and related problems, Thesis, University of Wisconsin, Madison, Wis., 1969.
  • 10. F. D. Tall, P-points in βN-N, normal nonmetrizable Moore spaces, and other problems of Hausdorff, Proc. 1972 Pittsburgh Internat. Conference on General Topology (to appear).
  • 11. D. R. Traylor, On normality, pointwise paracompactness and the metrization question, Proc. 1967 Arizona State Univ. Topology Conf., Tempe, Arizona, 1968, pp. 286-289.
  • 12. P. L. Zenor, Spaces with regular G, Proc. Third Prague Top. Symp. 1971, 471-473. MR 355988

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E30, 55E35

Retrieve articles in all journals with MSC (1970): 55E30, 55E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13553-6

American Mathematical Society